# SDR IPXA2021021465646

- Difficulty date: February 13, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25867
- Aircraft time: 123,112 hours, 20,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN-OP MAIN DECK CREW ENTRY DOOR AFT POSITION . RELAMP NO HELP ASSY P/N 30-0407-3 . REF # 342045.ITEM DEFERRED PER MEL 33-51-1-0 .REPLACED BATTERY & CHARGER ASSY AT POS M5170 IAW AMM 33 51 04, OPS CHECK GOOD THIS CLEARS M 735652. AIPC 24-34-00 50C.
